# SDR CA031201001

- Difficulty date: November 15, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Condition: Failed
- Location: Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) FLAPS FAIL, CAUTION MESSAGE POSTED AND SLATS FAIL, CAUTION MSG POSTED ON ADG (AIR DRIVEN GENERATOR) POWER, UNABLE TO MOVE FLAPS.  AFTER POWER WAS RESTORED, SLATS HALFSPEED AND FLAPS HALFSPEED STATUS MSG WERE POSTED AND DISAPPEARED AFTER LANDING.  RELAY HAS BEEN CYCLED AND RETESTED IAW OUR FLIGHT TEST PROCEDURE NR S670-242301 PARA. 8.1.6 AND 8.1.7. SLATS AND FLAPS FOUND SERVICEABLE IAW FTP S670-275001. SUBSEQUENT FLIGHT TESTING BEING SUCCESSFUL.  CURRENTLY, ENGINEERING IS UNDER INVESTIGATION FOR A SIMILAR ISSUE WITH ANOTHER AC 10118 WHERE NO ACCESS BUS POWER WAS AVAILABLE ON ADG POWER DURING A FLIGHT TEST AND AFTER POWER RESTORATION, EVERYTHING CAME BACK NORMAL. THE SECOND ATTEMPT ON ADG WAS SUCCESSFUL.
